Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata: ``A remark on the nonnormal locus of an analytic space''


Author: Shreeram Abhyankar
Journal: Proc. Amer. Math. Soc. 15 (1964), 1000
MSC: Primary 32.47
DOI: https://doi.org/10.1090/S0002-9939-1964-0176099-5
Original Article: Proc. Amer. Math. Soc. 15 (1964), 505-508.
MathSciNet review: 0176099
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.47

Retrieve articles in all journals with MSC: 32.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0176099-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society